# SDR SWAA2022021768712

- Difficulty date: August 17, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 69,874 hours, 41,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WHILE PERFORMING PHASE I INSPECTION; FOUND ENVIRONMENTAL DELAMINATION OF THE RIGHT OUTBOARD AFT FLAP TRAILING EDGE WEDGE INBOARD BOTTOM CORNER; APPROXIMATELY 1' VERTICAL PLANE AND 2' HORIZONTAL PLANE. / PERMANENTLY REPAIRED DELAMINATION AT INBOARD BOTTOM CORNER OD AFT OUTBOARD RIGHT HAND FLAP TRAILING EDGE WEDGE PER SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-4
